# SDR R61A201206110306

- Difficulty date: June 11, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 20,498 hours, 15,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS L1 DOOR WILL NOT ARM.  MAINTENANCE ADJUSTED AFT GIRT BAR ATTACHMENT PER EMB AMM.
